U.S. doctors online nowAsk doctors free
Kuwait
A 31-year-old female asked:

Dr, i have severe itching in leg with red rashes for last two days & reduces on avil tab.. 'm on warf 6mg & hcq 400. is it medicine's allergy?

1 doctor answer1 doctor weighed in
Dr. John Chiu
Allergy and Immunology 57 years experience
Probably not: but you need to talk to your doctor about this issue. Warfarin rash tends to induce huge bruises and likely more generalized than confined to the legs. However it is possible that this may be from HCQ especially if it had been introduced within the past month or so. If problem persists, you may need to see a dermatologist. If it is helped by Advil, (ibuprofen) I would look for the presence of vasculitis.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Apr 18, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.